Свойства морфизмов между решетками геометрических трипотентов на SFS-пространстве
Properties of morphisms between lattices of geometric tripotents in SFS-spaces
Main Article Content
Abstract
In this work, morphisms between lattices of geometric tripotents in the dual spaces of neutral SFS-spaces are investigated. The concepts of partially ordered sets and orthomodular lattices are considered. Mappings preserving order and orthogonality are studied. Conditions under which such mappings are order isomorphisms and orthoisomorphisms are established.
Article Details
Section

This work is licensed under a Creative Commons Attribution 4.0 International License.
How to Cite
References
Freidman Y., Russo B., Structure of the predual of a JBW-triple, J.Reine Angew, Math.356 (1985), 67-89. DOI: https://doi.org/10.1515/crll.1985.356.67
Freidman Y., Russo B., A geometric spectral theorem, Quart.J.Math.Oxford. 1986. Vol.37.2.p.263-277. DOI: https://doi.org/10.1093/qmath/37.3.263
Freidman Y., Russo B., Affine structure of facially symmetric spaces, Math.Proc.Cambridge Philos.Soc.106 (1989) 107-124. DOI: https://doi.org/10.1017/S030500410006802X
Freidman Y., Russo B., Some affine geometrik aspects of operator algebras, Pac.J.Math. 137(1989),123-144. DOI: https://doi.org/10.2140/pjm.1989.137.123
Freidman Y., Russo B., Geometry of the Dual ball of the Spin Factor, Proc.LON.Math.Soc. 65 (1992),.p. 142-174. DOI: https://doi.org/10.1112/plms/s3-65.1.142
Freidman Y., Russo B., Classification of atomic facially symmetric spaces, Canad.J.Math.-1993.-№ 1 (45). –P. 33-87. DOI: https://doi.org/10.4153/CJM-1993-004-0
Hamhalterar J.,Dye’s theorem for tripotents in von Neumann algebras and JBW-triples, Banach J.Math.Anal. 15,49 (2021). DOI: https://doi.org/10.1007/s43037-021-00134-w
Ядгоров Н.Ж., Слабо и Сильно гранево симметричные пространстваб Доклады АН РУз.- Ташкент,-1996. - №5. -С. 6-8.